Thunderstorm Wind, Pulaski
- When
- June 10, 2:10 PM EST
- Where
- Pulaski County, 3 mi NE of Dublin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.151, -80.662
A tree was reported down along Ruebush Road.
A few severe thunderstorms formed on the afternoon June 10th across southwest Virginia in advance of an area of low pressure aloft. A weak cold front was located north of the area but storm development was aided by several outflow boundaries from earlier convection.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RNK wrote it up.
A few severe thunderstorms formed on the afternoon June 10th across southwest Virginia in advance of an area of low pressure aloft. A weak cold front was located north of the area but storm development was aided by several outflow boundaries from earlier convection. Some of the hail reached quarter-size in Roanoke and Montgomery counties.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jun 10, 12:44 PM EST, 1 hour 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 144 PM EDT WED JUN 10 2009 .SYNOPSIS... A COLD FRONT ACROSS THE OHIO VALLEY TO SLOWLY TRACK EAST...PASSING THROUGH THE AREA FRIDAY. UNTIL THE FRONT MOVES THROUGH...A SERIES OF UPPER LEVEL DISTURBANCES WILL TRACK FROM WEST TO EAST ALONG THE FRONT KEEPING A GOOD CHANCE FOR SHOWERS AND STORMS INTO FRIDAY. HIGH PRESSURE FINALLY ARRIVES BEHIND THE FRONT FOR SATURDAY. && .NEAR TERM /THROUGH THURSDAY/... HIGH CLDS WILL LIMIT STORM POTENTIAL THIS MORNING...UNTIL WHATS LEFT OF COMPLEX WEST OF THE OHIO RIVER TREKS EAST INTO OUR REGION. LACK OF HEATING AND LESS INSTABILITY MAY DISALLOW THIS COMPLEX FROM HOLDING TOGETHER. ALSO...A FAIR AMOUNT OF DRY AIR HAS POLLUTED RNK 12Z SOUNDING...SO WE WILL NEED TO RELOAD SO TO SPEAK. BETTER FORCING ARRIVES LATE THIS AFTERNOON...WITH SEVERAL CLUSTERS OF TSTORMS WEST OF THE APP MTNS EVENTUALLY HOLDING TOGETHER INTO THE CWA TONIGHT. IF HIGH CLDS DRY UP AND FAIL TO IMPACT HEATING ALONG THE BLUE RIDGE/PIEDMONT...SOME ISOLATED STORMS MAY POP UP THERE THIS AFTERNOON BEFORE THE MAIN CLUSTER ARRIVES LATER. SVR STORMS AGAIN MAY DEVELOP ALONG THE PIEDMONT IF THIS OCCURS...ALTHOUGH ATMS RATHER WORKED OVER FROM LAST NIGHTS EVENT. ENTIRE CWA UNDER SLT RISK FROM SPC...AND BETTER SHEAR TODAY MAY LEAD TO MORE WIND EVENTS LATE PM AND OVERNIGHT. PREV DISC... COVERAGE OF EARLY MORNING CONVECTION DIMINISHING AS GUST FRONT FROM EARLIER COMPLEX OF STORMS IN THE SOUTHEAST PORTION OF THE FORECAST AREA EARLIER THIS EVENING. CONVECTION IN THE SOUTHEAST HAS DISSIPATED AND UPPER LEVEL DIVERGENCE WEAKENS. WITH LIGHT WINDS AND DEW POINTS IN THE 60S FOR MOST LOCATIONS...EXPANDED AREA OF FOG IN THE FORECAST THIS MORNING. SFC FRONT REMAINS NORTH OF THE REGION TODAY...BUT UNSTABLE AIR MASS EXPECTED TO REMAIN IN PLACE WITH CAPES PROJECTED TO BE BETWEEN 500-1000 J/KG. COMBINE THIS WITH AN UPPER LEVEL SHORTWAVE MOVING INTO THE FORECAST AREA AFTER 18Z AND 700-500MB LAPSE RATES GREATER THAN 6 C/KM...AND SCATTERED STORMS WILL ONCE AGAIN DEVELOP THIS AFTERNOON...WITH SOME POTENTIALLY SVR. STORMS SHOULD BE A LITTLE BETTER ORGANIZED AS MID LEVEL WINDS INCREASE AS UPPER FLOW BECOMES MORE ZONAL. HIGH TEMPERATURES WILL BE TRICKY TODAY...AND WILL DEPEND ON THE AMOUNT CLOUD COVER WE SEE FROM MS VALLEY MCS. CANADIAN MODEL...WHICH HAS A PRETTY GOOD GRASP ON POSITION OF CLOUD COVER AT 07Z...SUGGESTS CLOUDS INCREASE AFTER 14Z IN THE WEST. THEREFORE LEANED TOWARD SLIGHTLY COOLER NAM MOS NUMBERS FOR HIGHS. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... ZONAL FLOW CONTINUES THROUGH SATURDAY WITH EMBEDDED SHORTWAVES MOVING THROUGH MID LEVEL WESTERLY FLOW. A STRONG WAVE IS FORECAST TO MOVE THROUGH THE OHIO VALLEY LATE THURSDAY AND THURSDAY NIGHT WITH HIGH THREAT OF SHRA/TSRA. ANOTHER ROUND OF CONVECTION IS POSSIBLE AGAIN FRIDAY AFTERNOON PENDING RECHARGE OF ATMOSPHERE BEHIND THURSDAY NIGHTS WAVE. FOR NOW WILL GO WITH HIGHEST POPS NORTHERN CWA CLOSER TO THE FRONTAL BOUNDARY. MODERATE SHEAR WILL EXIST FROM STORNG MID LEVEL SHORT WAVE...THIS SUGGEST POTENTIAL FOR SVR WEATHER...HAIL AND WIND. IN ADDITION... POTENTIAL FOR HEAVY RAINS WILL EXIST WITH PWATS PROJECTED BE 1.5-2 INCHES THURSDAY NIGHT. MODELS BRING FRONT OVERTOP OF US FRIDAY NIGHT...AND JUST SOUTH OF THE AREA SATURDAY. PROXIMITY OF FRONT SUGGESTS CHC POPS AGAIN SATURDAY BUT MAINLY SOUTHERN CWA. FOR TEMPS...AIRMASS WILL REMAIN WARM AND MUGGY UNTIL FRONT COMES THROUGH. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... QUESTION REMAINS AS TO AMOUNT OF AMPLIFICATION IN THE UPPER FLOW GOING INTO NEXT WEEK. BASED ON CURRENT MODEL TRENDS...UPPER FLOW IS FORECAST TO AMPLIFY JUST ENOUGH TO NUDGE SURFACE FRONT TO OUR SOUTH. THE QUESTION IS HOW FAR SOUTH. BOTH THE GFS/ECMWF TAKE THE FRONT DOWN TO ABOUT ATLANTA...BUT NEITHER MODEL COMPLETELY RID CWA OF CLOUD COVER OR PRECIP THREAT. FOR NOW WILL CONTINUE TO MAINTAIN CHC SHRA/TSRA...BUT MAINLY DIURNAL IN NATURE. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... PATCHY FOG AT DAN AND LWB WILL QUICKLY ERODE BETWEEN 12-14Z. WITH AN UNSTABLE ATMOSPHERE STILL IN PLACE AND AN APPROACH OF AN UPPER LEVEL SHORTWAVE...EXPECT STORMS TO ONCE AGAIN DEVELOP MAINLY AFTER 18Z. WHILE THE COVERAGE OF STORMS IS ANTICIPATED TO BE GREATER IN THE MOUNTAINS...CANNOT RULE OUT STORMS DEVELOPING NEAR ANY TAF SITE THIS AFTERNOON ALONG BOUNDARIES REMAINING FROM EARLY MORNING CONVECTION. THEREFORE...KEPT MENTION OF VCTS AT MOST SITES EVEN PAST SUNDOWN THANKS TO SUPPORT FROM THE UPPER LEVEL SYSTEM. WITH MOIST AIRMASS STILL IN PLACE TONIGHT...AREAS OF MVFR FOG AND EVEN SOME LOW CLOUDS WILL BE POSSIBLE WEDNESDAY NIGHT AFT 06Z. WITH THE APPROACH OF A COLD FRONT AND MOISTURE CONTINUING TO INCREASE...SHOWERS AND STORMS WILL BE SCATTERED TO NUMEROUS FROM THROUGH THURSDAY NIGHT...AND PERIODS OF MVFR/IFR COULD OCCUR IN PASSING SHOWERS/STORMS. SOME LOW CLDS AND VIS IS POSSIBLE THE FIRST HALF OF THIS WEEKEND AS A NORTHERLY COMPONENT DEVELOPS BEHIND A SLOW MOVING BOUNDARY OVER THE VA/NC BORDER. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...KM/PH NEAR TERM...PH SHORT TERM...PM LONG TERM...PM AVIATION...PH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 408 AM EDT WED JUN 10 2009 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-110815- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 408 AM EDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND CONTINUE INTO THE EVENING. SOME OF THESE STORMS MAY BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. IN ADDITION...TRAINING OF THE STORMS MAY LEAD TO SOME LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE ONCE AGAIN EXPECTED THURSDAY AND FRIDAY...AND A FEW MAY BE SEVERE PRODUCING DAMAGING WINDS AND LARGE HAIL. AGAIN...TRAINING OF THE STORMS MAY LEAD TO SOME LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
937 AM EDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 10 NE BUCKINGHAM 37.65N 78.42W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROAD AT INTERSECTION OF
ROUTE 610/672
0730 PM TSTM WND GST 3 E DILLWYN 37.54N 78.41W
06/09/2009 E0 MPH BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROUTE 650
0737 PM TSTM WND GST NEW CANTON 37.70N 78.30W
06/09/2009 E0 MPH BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROAD NEAR POST OFFICE
0750 PM TSTM WND GST 5 SW NEW CANTON 37.65N 78.36W
06/09/2009 E0 MPH BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROAD AT THE INTERSECTION OF
ROUTE 676/671
0802 PM TSTM WND DMG 9 ENE DILLWYN 37.59N 78.31W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROUTE 617 NEAR THE
BUCKINGHAM/CUMBERLAND COUNTY LINE
&&
JWHITEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
938 AM EDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 3 W WHITEHEAD 36.47N 81.20W
06/09/2009 E0.75 INCH ALLEGHANY NC CO-OP OBSERVER
THUMBSIZE HAIL SEVERAL INCHES DEEP. NCDOT ALSO CALLED OUT
3 MOTOR GRADERS TO CLEAR ROADS OF GRAVEL AND DEBRIS IN
THE WHITEHEAD NC AREA.
0630 PM HAIL 5 WNW HILLSVILLE 36.79N 80.82W
06/09/2009 E0.50 INCH CARROLL VA TRAINED SPOTTER
&&
11PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
942 AM EDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 2 S WEST JEFFERSON 36.37N 81.50W
06/09/2009 E0.88 INCH ASHE NC TRAINED SPOTTER
&&
WERTPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
1102 AM EDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 9 ENE DILLWYN 37.59N 78.31W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROUTE 617 NEAR THE
BUCKINGHAM/CUMBERLAND COUNTY LINE
0725 PM TSTM WND DMG 3 E DILLWYN 37.54N 78.41W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROUTE 650
0737 PM TSTM WND DMG NEW CANTON 37.70N 78.30W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROAD NEAR POST OFFICE
0745 PM TSTM WND DMG 5 SW NEW CANTON 37.65N 78.36W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROAD AT THE INTERSECTION OF
ROUTE 676/671
&&
WERTPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1110 AM EDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 2 N HILLSVILLE 36.80N 80.73W
06/09/2009 M0.88 INCH CARROLL VA PUBLIC
HAILED FOR 2 MINUTES
0340 PM HAIL HILLSVILLE 36.77N 80.73W
06/09/2009 M0.88 INCH CARROLL VA PUBLIC
DOWNTOWN HILLSVILLE
0353 PM HAIL HILLSVILLE 36.77N 80.73W
06/09/2009 E0.88 INCH CARROLL VA TRAINED SPOTTER
0418 PM HAIL CANA 36.58N 80.67W
06/09/2009 M0.88 INCH CARROLL VA PUBLIC
0435 PM HAIL 5 NW FLOYD 36.97N 80.38W
06/09/2009 M0.75 INCH FLOYD VA PUBLIC
0505 PM HAIL MILLBORO 37.97N 79.60W
06/09/2009 E1.00 INCH BATH VA TRAINED SPOTTER
0510 PM HAIL 8 W NORTH WILKESBORO 36.17N 81.29W
06/09/2009 M0.88 INCH WILKES NC PUBLIC
HAIL FELL AT PURLEAR
0545 PM HAIL 3 W WHITEHEAD 36.47N 81.20W
06/09/2009 E0.75 INCH ALLEGHANY NC CO-OP OBSERVER
THUMBSIZE HAIL SEVERAL INCHES DEEP. NCDOT ALSO CALLED OUT
3 MOTOR GRADERS TO CLEAR ROADS OF GRAVEL AND DEBRIS IN
THE WHITEHEAD NC AREA.
0545 PM TSTM WND GST 3 N LEVEL CROSS 36.39N 80.63W
06/09/2009 E60.00 MPH SURRY NC PUBLIC
LARGE TREE LIMBS DOWN AND DIME HAIL ALSO REPORTED
0620 PM TSTM WND GST BENT MOUNTAIN 37.15N 80.12W
06/09/2009 U0.00 MPH ROANOKE VA LAW ENFORCEMENT
LARGE TREE BLOWN DOWN ALONG US 220
0626 PM TSTM WND DMG 5 NE AMHERST 37.64N 78.99W
06/09/2009 AMHERST VA LAW ENFORCEMENT
TREE DOWN NEAR INTERSECTION OF ROUTE 29 AND STATE ROUTE
610
0630 PM HAIL 5 WNW HILLSVILLE 36.79N 80.82W
06/09/2009 E0.50 INCH CARROLL VA TRAINED SPOTTER
0636 PM TSTM WND GST 4 W NEW CANTON 37.70N 78.37W
06/09/2009 U0.00 MPH BUCKINGHAM VA PUBLIC
TREE DOWN ON HOUSE
0640 PM TSTM WND GST NEW CANTON 37.70N 78.30W
06/09/2009 U0.00 MPH BUCKINGHAM VA EMERGENCY MNGR
SEVERAL LARGE TREES DOWN
0645 PM TSTM WND GST 2 SW NEW CANTON 37.68N 78.34W
06/09/2009 U0.00 MPH BUCKINGHAM VA EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN
0700 PM TSTM WND DMG 10 NE BUCKINGHAM 37.65N 78.42W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROAD AT INTERSECTION OF
ROUTE 610/672
0710 PM HAIL 2 S WEST JEFFERSON 36.37N 81.50W
06/09/2009 E0.88 INCH ASHE NC TRAINED SPOTTER
0725 PM TSTM WND DMG 9 ENE DILLWYN 37.59N 78.31W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROUTE 617 NEAR THE
BUCKINGHAM/CUMBERLAND COUNTY LINE
0725 PM TSTM WND DMG 3 E DILLWYN 37.54N 78.41W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROUTE 650
0733 PM HAIL CHILDRESS 37.07N 80.52W
06/09/2009 E0.75 INCH MONTGOMERY VA PUBLIC
0737 PM TSTM WND DMG NEW CANTON 37.70N 78.30W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROAD NEAR POST OFFICE
0745 PM TSTM WND DMG 5 SW NEW CANTON 37.65N 78.36W
06/09/2009 BUCKINGHAM VA COUNTY OFFICIAL
VDOT REPORTED TREES BLOCKING ROAD AT THE INTERSECTION OF
ROUTE 676/671
0800 PM HAIL CONCORD 37.35N 78.98W
06/09/2009 M0.88 INCH CAMPBELL VA PUBLIC
0800 PM HAIL 3 SE PHENIX 37.05N 78.71W
06/09/2009 E1.75 INCH CHARLOTTE VA EMERGENCY MNGR
VEHICLES DENTED AND WINDSHIELDS SHATTERED.
0827 PM HAIL CHARLOTTE COURT HOUSE 37.05N 78.63W
06/09/2009 M0.75 INCH CHARLOTTE VA AMATEUR RADIO
1016 PM TSTM WND DMG 4 E PROVIDENCE 36.50N 79.30W
06/09/2009 CASWELL NC LAW ENFORCEMENT
TREE DOWN IN ROAD
1020 PM TSTM WND DMG 3 WSW YANCEYVILLE 36.40N 79.39W
06/09/2009 CASWELL NC LAW ENFORCEMENT
TREE DOWN IN ROAD
1024 PM TSTM WND DMG 3 ESE MAYFIELD 36.50N 79.52W
06/09/2009 ROCKINGHAM NC LAW ENFORCEMENT
TREE DOWN ON CHANDLER MILL RD
1035 PM TSTM WND DMG 1 E YANCEYVILLE 36.41N 79.32W
06/09/2009 CASWELL NC LAW ENFORCEMENT
TREE DOWN IN ROAD
&&
WERTSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 242 PM EDT WED JUN 10 2009 VAZ010-011-013-014-101945- BLAND VA-GILES VA-MONTGOMERY VA-PULASKI VA- 242 PM EDT WED JUN 10 2009 ...A STRONG THUNDERSTORM WILL AFFECT BLAND...CITY OF RADFORD... GILES...MONTGOMERY AND PULASKI COUNTIES... AT 241 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF POPLAR HILL...MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR WHITE GATE AROUND 250 PM...THESSALIA AROUND 300 PM...POPLAR HILL...AND DUBLIN AROUND 315 PM...BANE AROUND 320 PM...PARROTT AROUND 330 PM...MC COY...EGGLESTON AND AND PEMBROKE AROUND 335 PM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER UPDATES OR POSSIBLE WARNINGS. LAT...LON 3738 8045 3711 8039 3707 8099 3725 8103 EXPERIMENTAL KK
The Roanoke radar (KFCX), 37 km away, was scanning. The volume nearest the first event began at 19:11 UTC.
4 thunderstorm wind, 3 hail. Local standard time, as filed.
A tree was reported down along Ruebush Road.
Thunderstorm winds blew down an 8-inch tree limb.
Several trees were blown down by thunderstorm winds west of Stewartsville.
Trees and power lines were brought down in Gretna.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2009Every state in 2009This day in weather historyWarnings in Virginia, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 184260, 184813, 184814, 184263, 184261, 184262, 184264.